# SDR AALA20160713017

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 19,551 hours, 7,568 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26123121
- Part serial: B10911
- Condition: Leaking
- Location: Nr 3
- Part time: 4,622 hours, 1,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING, THE GROUND CREW REPORTED A LARGE FLUID LEAK AROUND THE RIGHT MAIN LANDING GEAR ACCOMPANIED BY A LARGE QUANTITY OF SMOKE. AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE NR 3 BRAKE LEAKING FROM A LOWER PISTON.  REMOVED AND REPLACED THE BRAKE ASSEMBLY IAW AMM 32-41-41. LEAK CHECKED NORMAL.
